I can't see any reason why it would be unsafe for a completely healthy person. If you take any of a large, large group of different medications that use the same metabolic pathway in the Liver (Cytochrome P450 or CY-450) then they may have diminished function. There is an extensive list here: https://www.drugs.com/npp/ginkgo-biloba.html
Why have you not had the stomach ulcer treated, from my experience ulcers can be nauseatingly painful (but then, I had 7). The stomach ulcer could be caused by something simple like Helicobacter pylori which is simple to treat. Or you could be an unlucky soul like me who gets them from simple stress (clearly not simple but you get the gist of what I meant anyway).
Have a happy holiday season.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Oct 2009 • 1 answer
Updated 25 Dec 2010 • 1 answer
Herbal Supplementation - can one do a toxic cleanse while taking tablet for high blood pressure and?
Updated 31 Jan 2013 • 1 answer
Updated 24 Feb 2015 • 1 answer
Updated 30 Apr 2017 • 1 answer